Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 4983827, 5 pages
https://doi.org/10.1155/2018/4983827
Research Article

Analytic Morrey Spaces and Bloch-Type Spaces

1Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China

Correspondence should be addressed to Jianfei Wang; nc.unjz@ctsufjw

Received 25 September 2017; Accepted 24 January 2018; Published 11 March 2018

Academic Editor: Alberto Fiorenza

Copyright © 2018 Ofori Samuel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Fefferman and E. M. Stein, “Hp spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Wang and J. Xiao, “Analytic Campanato spaces by functionals and operators,” The Journal of Geometric Analysis, vol. 26, no. 4, pp. 2996–3018, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Kufner, O. John, and S. Fcík, Function spaces, Noordhoff International Publishing, Prague, Czech Republic, 1977. View at MathSciNet
  5. A. Aleman and J. A. Cima, “An integral operator on and Hardy's inequality,” Journal d'Analyse Mathématique, vol. 85, pp. 157–176, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. V. S. Guliyev, S. G. Hasanov, and Y. Sawano, “Decompositions of local Morrey-type spaces,” Positivity, vol. 21, no. 3, pp. 1223–1252, 2017. View at Publisher · View at Google Scholar · View at Scopus
  7. P. Li, J. Liu, and Z. Lou, “Integral operators on analytic Morrey spaces,” Science China Mathematics, vol. 57, no. 9, pp. 1961–1974, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Li and S. Stevic, “Riemann-Stieltjes operators between α-Bloch spaces and Besov spaces,” Mathematische Nachrichten, vol. 282, no. 6, pp. 899–911, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. A. Ragusa and A. Scapellato, “Mixed Morrey spaces and their applications to partial differential equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 151, pp. 51–65, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Souplet, “Morrey spaces and classification of global solutions for a supercritical semilinear heat equation in ,” Journal of Functional Analysis, vol. 272, no. 5, pp. 2005–2037, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Wang and J. Xiao, “Holomorphic Campanato spaces on the unit ball,” Mathematische Nachrichten, vol. 290, no. 5-6, pp. 930–954, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. Wu and C. Xie, “ spaces and Morrey spaces,” Journal of Functional Analysis, vol. 201, no. 1, pp. 282–297, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Xiao and W. Xu, “Composition operators between analytic Campanato spaces,” The Journal of Geometric Analysis, vol. 24, no. 2, pp. 649–666, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. Yuan and C. Tong, “On analytic Campanato and spaces,” Complex Analysis and Operator Theory, pp. 1–31. View at Publisher · View at Google Scholar
  15. J. Xiao and C. Yuan, “Analytic Campanato spaces and their compositions,” Indiana University Mathematics Journal, vol. 64, no. 4, pp. 1001–1025, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Wang, “The Carleson measure problem between analytic morrey spaces,” Canadian Mathematical Bulletin, vol. 59, no. 4, pp. 878–890, 2016. View at Publisher · View at Google Scholar · View at Scopus
  17. J. Xiao, Geometric Qp Functions, Frontiers in Mathematics, Birkhäauser, Basel, Switzerland, 2006. View at MathSciNet
  18. V. Alvarez, M. A. Marquez, and D. Vukotic, “Superposition operators between the Bloch space and BERgman spaces,” Arkiv for Matematik, vol. 42, no. 2, pp. 205–216, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Xiao, Holomorphic Q Classes, Lecture Notes in Math. 1767, Springer, Berlin, Germany, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. Xiao, “Riemann-Stieltjes operators on weighted Bloch and BERgman spaces of the unit ball,” Journal Of The London Mathematical Society-Second Series, vol. 70, no. 1, pp. 199–214, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus